# SDR 99ZZZX3900

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: J156406
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DAMPER FAILED 600-HOUR INSPECTION.  STRETCH TEST.  REMOVED AND REPLACED.
